# SDR CA100804025

- Difficulty date: July 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A319-111
- Aircraft time: 36,722 hours
- Engine: Ge CFM565A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN CRUISE, CAPT`S REAR FIXED WINDOW SHATTERED.  THE CREW FOLLOWED THE QRH AND DESCENDED TO FL230 JUST PRIOR TO TOD.  ATC WAS ADVISED, NO EMERGENCY WAS DECLARED.
